# SDR ARWA20080603

- Difficulty date: June 22, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 63,995 hours, 46,386 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON INITIATION OF TAKEOFF ROLL NR 3 POWER LEVER WOULD NOT ADVANCE BEYOND 128 EPR.  RETURNED TO RAMP.  OPENED ENGINE FOUND HYD TEMP C/P WIRE AROUND THROTTLE BELL CRANK BEHIND HYD FILTER MODULE.  SECURED WIRE IAW M/M 20-30-07.  OPS CHECK THROTTLE IAW MM 76-11-02 OPERATIONAL CHECK NORMAL.  THROTTLE MOVES FULL TRAVEL. (A)
